Numerical schemes and multivariate extrapolation of a two-dimensional anomalous sub-diffusion equation

Chang-Ming Chen, Fawang Liu, Ian Turner, Vo Anh. Numerical schemes and multivariate extrapolation of a two-dimensional anomalous sub-diffusion equation. Numerical Algorithms, 54(1):1-21, 2010. [doi]

Authors

Chang-Ming Chen

This author has not been identified. Look up 'Chang-Ming Chen' in Google

Fawang Liu

This author has not been identified. Look up 'Fawang Liu' in Google

Ian Turner

This author has not been identified. Look up 'Ian Turner' in Google

Vo Anh

This author has not been identified. Look up 'Vo Anh' in Google